Toggle Main Menu Toggle Search

ePrints

Facial behaviour of analytic functions on the bidisk

Lookup NU author(s): Professor Jim Agler, Professor Nicholas Young

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Agler J, McCarthy JE, Young NJ

Publication type: Article

Journal: Bulletin of the London Mathematical Society

Year: 2011

Volume: 43

Issue: 3

Pages: 478-494

Print publication date: 26/02/2011

ISSN (print): 0024-6093

ISSN (electronic): 1469-2120

Publisher: Oxford University Press

URL: http://dx.doi.org/10.1112/blms/bdq115

DOI: 10.1112/blms/bdq115


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share